EXTRA STRENGTH PAIN & HEADACHE RELIEF

These analgesic caplets provide temporary relief of minor pain due to headache, cold, arthritis, muscular aches, toothache and cramps

Extra Strength Formula
icon

Acetaminophen (250 MG, analgesic)

icon

Aspirin (250 MG, analgesic)

icon

Caffeine (65 MG)

Extra Strength Formula

BioElectro combines 3 active ingredients to provide a strong over-the-counter medicine for headaches and other kinds of pain, with a fast-acting formula that delivers extra strength relief

BioElectro may also be used temporarily relieve other minor aches and pains due to muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache

Powerful Over the Counter Formula: No prescription needed for this pain reliever and fever reducer to help you get the relief you need to keep goin

FAST RELIEF AGAINST HEADACHES & PAIN

 

TEMPORARY RELIEF of minor ACHES AND PAINS due to headache, a cold, arthritis, muscular aches, toothache, and menstrual cramps.

 

Extra Strength

Buy Now
BIOELECTRO_caja (1)